MathSciNet Relay Station
MathSciNet bibliographic data
MR2535787 34B10 (34B18 47N20)
Zhang, Xuemei; Ge, Weigao Positive solutions for a class of boundary-value problems with integral boundary conditions. Comput. Math. Appl. 58 (2009), no. 2, 203–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement